# SDR CA120827005

- Difficulty date: August 17, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Aerosp ATR 72-212
- Engine: Pwa PW127
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING REVENUE SERVICE, THE CREW OBSERVED A TORQUE FLUCTUATION AND INCREASED ITT.  THEY ELECTED TO SHUTDOWN THE ENGINE IN FLIGHT.  AN UNEVENTFUL SINGLE-ENGINE LANDING WAS ACCOMPLISHED.  TROUBLESHOOTING IS ON-GOING.
